American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Jinge Yang, Shuangshuang Zhou and Sining Zheng. Asymptotic behavior of the nonlocal diffusion equation with localized source. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information
View Article: PDF

[3] L. E. Payne and G. A. Philippin. Blow-up phenomena in parabolic problems with time dependent coefficients under Dirichlet boundary conditions. Proc. Amer. Math. Soc. 141 (2013) 2309-2318.
Abstract, references, and article information
View Article: PDF

[4] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information
View Article: PDF

[5] Qi-Rui Li. Surfaces expanding by the power of the Gauss curvature flow. Proc. Amer. Math. Soc. 138 (2010) 4089-4102. MR 2679630.
Abstract, references, and article information
View Article: PDF

[6] Yu-Chu Lin and Dong-Ho Tsai. Using Aleksandrov reflection to estimate the location of the center of expansion. Proc. Amer. Math. Soc. 138 (2010) 557-565. MR 2557173.
Abstract, references, and article information
View Article: PDF

[7] Phan Van Tuôc. Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions. Proc. Amer. Math. Soc. 135 (2007) 3933-3941. MR 2341943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Igor Kukavica. Log-log convexity and backward uniqueness. Proc. Amer. Math. Soc. 135 (2007) 2415-2421. MR 2302562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mei Zhang and Changjiang Zhu. Global existence of solutions to a hyperbolic-parabolic system. Proc. Amer. Math. Soc. 135 (2007) 1017-1027. MR 2262902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Lotfi Riahi. On a semilinear parabolic equation. Proc. Amer. Math. Soc. 135 (2007) 59-68. MR 2280175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] John A. Buckland. Short-time existence of solutions to the cross curvature flow on 3-manifolds. Proc. Amer. Math. Soc. 134 (2006) 1803-1807. MR 2207496.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Sergiu Hart and Benjamin Weiss. Decay and growth for a nonlinear parabolic difference equation. Proc. Amer. Math. Soc. 133 (2005) 2613-2620. MR 2146206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] O. S. Rozanova. Hydrodynamic approach to constructing solutions of the nonlinear Schrödinger equation in the critical case. Proc. Amer. Math. Soc. 133 (2005) 2347-2358. MR 2138877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. G. Kartsatos and V. V. Kurta. On a Liouville-type theorem and the Fujita blow-up phenomenon. Proc. Amer. Math. Soc. 132 (2004) 807-813. MR 2019959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Youpeng Chen, Qilin Liu and Chunhong Xie. Blow-up for degenerate parabolic equations with nonlocal source. Proc. Amer. Math. Soc. 132 (2004) 135-145. MR 2021256.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Weibing Deng, Yuxiang Li and Chunhong Xie. Existence and nonexistence of global solutions of some non-local degenerate parabolic systems. Proc. Amer. Math. Soc. 131 (2003) 1573-1582. MR 1949888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Maria Manfredini and Andrea Pascucci. A priori estimates for quasilinear degenerate parabolic equations. Proc. Amer. Math. Soc. 131 (2003) 1115-1120. MR 1948102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Gennady G. Laptev. Nonexistence results for higher--order evolution partial differential inequalities. Proc. Amer. Math. Soc. 131 (2003) 415-423. MR 1933332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jay Kovats. A three-curves theorem for viscosity subsolutions of parabolic equations. Proc. Amer. Math. Soc. 131 (2003) 1509-1514. MR 1949881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Luigi C. Berselli and Giovanni P. Galdi. Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations. Proc. Amer. Math. Soc. 130 (2002) 3585-3595. MR 1920038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Yuxiang Li, Weibing Deng and Chunhong Xie. Global existence and nonexistence for degenerate parabolic systems. Proc. Amer. Math. Soc. 130 (2002) 3661-3670. MR 1920046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] G. Gripenberg. Estimates for viscosity solutions of parabolic equations with Dirichlet boundary conditions. Proc. Amer. Math. Soc. 130 (2002) 3651-3660. MR 1920045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Julián Fernández Bonder, Pablo Groisman and Julio D. Rossi. On numerical blow-up sets. Proc. Amer. Math. Soc. 130 (2002) 2049-2055. MR 1896041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Yunguang Lu. Hölder estimates of solutions to a degenerate diffusion equation. Proc. Amer. Math. Soc. 130 (2002) 1339-1343. MR 1879955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Yun-Guang Lu and Liwen Qian. Regularity of viscosity solutions of a degenerate parabolic equation. Proc. Amer. Math. Soc. 130 (2002) 999-1004. MR 1873772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Said Benachour, Philippe Laurençot and Didier Schmitt. Extinction and decay estimates for viscous Hamilton-Jacobi equations in ${\mathbb{R}}^N$. Proc. Amer. Math. Soc. 130 (2002) 1103-1111. MR 1873785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Nicola Garofalo and Elena Sartori. Symmetry in a free boundary problem for degenerate parabolic equations on unbounded domains. Proc. Amer. Math. Soc. 129 (2001) 3603-3610. MR 1860493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Petri Juutinen. On the definition of viscosity solutions for parabolic equations. Proc. Amer. Math. Soc. 129 (2001) 2907-2911. MR 1840092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Shaohua Chen. Global existence and blowup of solutions for a parabolic equation with a gradient term. Proc. Amer. Math. Soc. 129 (2001) 975-981. MR 1712933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3